# SDR ABXA20130912571

- Difficulty date: September 12, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2103295
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FS 544 BETWEEN L33 -34R CORRODED.  FABRICATED & HEAT TREATED NEW SHEAR TIE IAW REA B65360693 ACFT WAS GROUNDED.
